# SDR 2A6D20230731001

- Difficulty date: July 31, 2023
- Submitted: July 31, 2023
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N544AM
- Make and model: Snias AS350B3
- Aircraft serial: 4206
- Aircraft time: 6,502 hours, 19,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 350A23401524
- Part serial: NA
- Condition: Chafed
- Location: Zone 200
- Part time: 6,502 hours, 19,556 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE ANCHOR SERVO CONTROL RH BEAM (PN: 350A23-4015.24) IN THE FORM OF A CHAFE LOCATED ON THE OUTSIDE SURFACE OF THE LOWER FLANGE BEND AT THE FWD END OF THE PART. THE CHAFE WAS MEASURED TO BE APPROXIMATELY 0.50” X 0.125” AND IS 0.014” DEEP. THERE IS ALSO CHAFING REPORTED IN THE LOWER EDGES OF 2EA OF THE PASS-THROUGH HOLES IN THE TAIL CONE JUNCTION FRAME REINFORCEMENT (PN: 350A21-1247.33). THE CHAFES WERE REPORTED TO BE 1/16” AND 1/32” DEEP INTO THE LOWER EDGES OF THE PASS-THROUGH HOLES.
